Tuesday, August 12, 2008

Clomid Challenge: Me Versus Clomid

The "Clomid Challenge" test must be named for the challenge I have with functioning while on that crazy pill, along with the consternation of everyone I come in contact with as it takes over my body. Warning: I begin taking it at it at my personal "lethal dose" (100 mg.) on Friday for the purposes of measuring my ovarian reserve. If you haven't been around me while on this drug, you will soon learn that taking two of these evil tablets transforms me into a sweating, bipolar-esque, angry, tearful wench. It pushes me over the edge for days - and I feel like it's never going to leave my body once it enters.

I'm ready. I'm up for the Challenge.

So, here's to evil pills, nasty side effects and hoping I'll commit no evil acts over the next few days. My advice to the Stepford Wives: Steer clear of me and my raging hormones!!

13 comments:

Faith said...

Back up -- you're a woman on a mission (and on hormones). Hope it isn't too unpleasant. Glad you found some of the blog posts helpful in your visit!

Brett and Audra said...

Hi Leslie, thanks for the message on my blog. Who's your sis? That would be neat if I already knew her. GL with IVF AND clo-mood. I only had to do one month of it and thank goodness my doc switched me to letrozole. You did not want to be on any of my flights when I was taking that. KIT!!

womb for improvement said...

let it all out. I have a mate on clomid who said she spent her time screaming at her husband to "just have sex", oddly enough he found it hard to rise to the occasion. Who says romance is dead?

Penny said...

Hate. The clomid. HATE.

Good luck to you.

Hope2morrow said...

You are cracking me up! I'll drink to your Clomid Challenge tonight. Cheers!

Jane G said...

I feel your pain. I'm starting my third cycle of the evil stuff this weekend. 100mg for seven days. Husband is hiding the kitchen knives as I type! Add to that heavily pregnant visitors due to rock up on Saturday. Lovely!

Emma's Mommy said...

I have been reading your blog for a couple of weeks now. I was referred to you my a friend of mine "Mommy of Girls" (aka Jill). She struggled to have her two beautiful girls and has been there supporting me in my quest for children. After 8 years, I was blessed with my daughter. She is now 3 1/2 and is still the only child. I did eventually get pregnant again after 3 years, but lost the baby at 7 weeks. I have been on and off Clomid for the last two years. I. Hate. It. My doctor insists that it really should have no side effects. But he is a man, so what does he really know about hormones :-) It has been almost 3 months since my miscarriage and I am trying to talk myself into going back onto the dreaded pills. I could have started taking them a couple of weeks ago, but I just couldn't bring myself to do it. So.....I say all of this to introduce myself and to let you know that I will be praying for you and you begin your "Clomid Challenge" and continue on the journey.

I Believe in Miracles said...

Leslie - this is HILARIOUS. I laughed OUT LOUD for a long time. I'm sorry to hear about the bad mood swings. I don't think I quite get all the bad symptoms that come along too. Crossing fingers and knocking on wood right now. ;o)

**BIG HUGS**

I Believe in Miracles said...

And just reread comment on my blog -- I'm hoping this clinic is MUCH better and proactive. Hope this is it for you. :o)

Deborah said...

They never say that "the challenge" is not killing someone while taking it.

The good news, it will be over soon!

SAHW said...

"a sweating, bipolar-esque, angry, tearful wench"

Wow, that sounds exactly like me right now!

I found you through I Believe in Miracles. I used to think, wow, I've been spared the nasty side-effects of Clomid when I realized that actually what had happened is that they didn't start kicking in for a few days. I'm dreading my own megadose of 100mg next month - if I'm this psychotic on just 50mg, what is 100mg gonna turn me into??

I'll be reading along with you; it's good to know I'm not the only one who's turned into someone she doesn't recognize anymore...but I hope 100mg won't treat you too harshly.

Muneer Hussian said...

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

Adams Scott said...

You made some good points there. I looked on the internet to learn more about the issue and found most people will go along with your views on this site.
Advertising agencies in Pakistan